# SDR HEEA061806

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304604
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAVIGATOR FLAG WOULD NOT STOW.
